# SDR 0700445655

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 13,103 hours, 4,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY SLIDE EXTERIOR LIGHTS AT DOORS 2 LT AND RT AND DOORS 4 LT AND RT, ALSO EXTERIOR EMERGENCY LIGHT ON AFT CARGO DOOR INOP.  TROUBLESHOT PER WDM 33-51-13, REPLACED POWER SUPPLY AT 2 LT & RELAMPED; NO HELP.  ALL INTERIOR EMERGENCY LIGHTS ARE OPERATION.  RELAMPED EXTERIOR SLIDE LIGHT AT 2R, 2L, 4R, AND 4L PER AMM 33-51-06.  OPS CHECK GOOD.  RELAMPED AFT CARGO DOOR SLIDE LIGHT PER AMM 33-51-06, NO HELP.  SLAVED LT SIDE POWER SUPPLY TO RIGHT SIDE ALSO NO HELP.  CHECKED POWER SUPPLY FUSES, ALL CHECK GOOD.  TROUBLESHOT AFT CARGO DOOR EMERGENCY LIGHT FOUND LIGHT ASSEMBLY TO BE BAD.  CLEANED SOCKET AT AFT CARGO DOOR.  SYSTEM CHECKS GOOD.
